# SDR AALA200802499A

- Difficulty date: November 10, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- Aircraft time: 45,278 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT - AFTER GEAR RETRACTION NOSE GEAR DOOR INDICATION ILLUMINATED FOR SYSTEM ONE AND TWO.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT NOSE GEAR DOOR UPLOCK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
